| Model Number |
4459 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high pacing threshold measurements.This lead was surgically abandoned and replaced.No additional adverse patient effects were reported.